Well a few weeks ago I ask this same question but because of a few things it was everything okay!. But because of taking the plan B my period when crazy till last moth... may 4 and 8 i had sex but with protection and we booth check the condom and everything was okay. I supossed to have my perio this 20 that right now im 3 days late... i feel some weird thing in my stomach and a little nauseous but is really rare. The 21 I did a text and it was negative... so what do you think? Please help me!!!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2013 • 1 answer
Posted 8 Feb 2014 • 1 answer
Posted 17 Jan 2015 • 2 answers
Posted 8 Oct 2015 • 0 answers
Posted 19 Aug 2016 • 1 answer